MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24970
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that a tip detachment occurred.A 6f mach1 guide catheter was selected for use in a treatment procedure.The target 50% stenosed target lesion was located in a moderately tortuous right superficial femoral artery.It was observed that the tip was detached.The device was not used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).E1: initial reporter city: (b)(6).The device was returned for analysis.Visual inspection revealed the shaft and tip were visually examined.Inspection of the device revealed that the tip was attached to the shaft and was not detached, as reported.The shaft was found to have been kinked and flattened just proximal of the tip.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12200027
Report Number2134265-2021-09315
Device Sequence Number1494296
Product Code DQY
UDI-Device Identifier08714729403531
UDI-Public08714729403531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number24970
Device Catalogue Number24970
Device Lot Number0060246532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1